# SDR 96FDEA00864

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING DFW, FLAPS WOULD NOT RETRACT PART APPROX 2 TO 3 DEGREES.  BOTH SYSTEM 1 AND 2 FAULT LIGHTS ILLUMINATED.  RETURNED TO DFW AND FLAPS EXTENDED NORMALLY, SYS 1 AND 2 FAULT LIGHTS EXTINGUISHED AS SOON AS FLAPS EXTENED.  REMOVED AND REPLACED FLAP VANE JAME BUFFER AND VERIFIED ADJ ON VETECTOR IAW MM 27-56-15.  OPS FLAPS DOWN AND UP/STOWED POSITIONS SEVERAL TIMES ALL CHECKED GOOD.
